# SDR GAIA01243OP

- Difficulty date: January 6, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2016 - MHR-DEN - DURING ROUTINE PERIODIC SERVICE CHECK, MAINTENANCE REMOVED AND REPLACED THE LEFT FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
